# SDR VJ9800542

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113317
- Condition: Dislodged
- Location: Li Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN MAIN PASSENGER DOOR SLIDE COVER DISLODGED WHEN OPENED AT JET BRIDGE.  REINSTALLED AND PERFORMED REQUIRED INSPECTION.
